# SDR CALA2025050504449

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH STRINGER 43 AT FR 56 HAS CORROSION.   REMOVED AFT CARGO LH STRINGER 43 CORROSION IAW A320 SRM 51-74-00 . PERFORMED NDT INSPECTION IAW NTM51-10-4 AND 51-50-00 STRINGER FOUND OUT OF LIMITS IAW SRM 53-41-13-283-002 FIG 1, ORIGINA L THICKNESS 0.108" REMAINING THICKNESS 0.054", THICKNESS REMOVED 0.054". REMOVED AND REPLACED LH STRINGER IAW A 320 SRM 51-72-11-911-002.
